# SDR AALA202002149006

- Difficulty date: February 13, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N825AW
- Make and model: Airbus A319-132
- Aircraft serial: 1527
- Aircraft time: 59,580 hours, 26,780 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Condition: Worn
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: NOSE LANDING GEAR LEFT HAND AFT DOOR HINGE HAS EXCESSIVE PLAY / WEAR. REPLACED HINGE PER CMM 52-82-32-400-805-A1.
